# SDR FDEA201510013031

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3331
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS AN OUTWARD DENT, BETWEEN BS 1420 - 1440, STRINGER 24L & 25L.  NOTED DURING DENT EVALUATION OF NR NOOO48, EVALUATED DENT FOUND A & Y=28.18 OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DET III.  REPAIRED DENT STATION 1420 - 1440, STRINGER 24L - 25L IAW SRM 53-00-01-2R R16.  THIS IS A CAT B REPAIR.  MAJOR REPAIR.
